MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VISIONAIRE RT CUTTING BLOCK KIT - LGNP; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. VISIONAIRE RT CUTTING BLOCK KIT - LGNP; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number V0100023
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that more bone was cut than expected in the patient's anterior femur due to a notch on the cutting block.No patient symptoms have been reported due to the issue and no surgical or medical intervention has been performed or determined to be necessary.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached for investigation results.(b)(4).

Brand Name
VISIONAIRE RT CUTTING BLOCK KIT - LGNP
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6882763
Report Number1020279-2017-00777
Device Sequence Number19197640
Product Code JWH
UDI-Device Identifier03596010653147
UDI-Public03596010653147
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K082358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2017
Device Catalogue NumberV0100023
Device Lot Number00069232V1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2017
Supplement Date Received by Manufacturer01/24/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Disability;
Patient Age55 YR
Patient Weight80